# SDR AALA201707289020

- Difficulty date: July 3, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: D57745018210211
- Condition: Worn
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON RIGHT WING SPOILER NR 4 STOP BOLT METALLIC CENTER HINGE FITTING ANTI-ROTATION WEB. REPAIRED IAW SRM 57-70-00-300-003.
